Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Severe, itchy rash followed by bruising, spreading continuously with nausea, diarrhea, taking Zyrtec, Benadryl. Suggestion?

I am suffering from a severe itchy rash which in some areas is taking the form of bruises. I have had the rash for a month and it continues to spread. My family doctor put me on a steroid and when I was finished with steroid the rash spread more. It s covering mt stomach, arms, legs, neck and back, and itches like crazy. Today I am feeling nausea and have diarrhea . At this time I m taking Zyrtec and Benedryl which I have to take every 3 hours to help with the itch. Please help. Thank you YYYY@YYYY
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Allergist and Immunologist 's  Response
the steroids effected your digestive systen
in fact it was misdiagnosed
scabies is likely accordingly
take anti allergic fexofenadin bd
apply lotion or scabies at night for 7-10 night according to response
in moning wash and oil clothes and bed materials before using it again
at morning can use ointment fo controling itching due to scabies
you may require for 4-6 wk
take ebastine 10 mg od for 3-4 wk to control itch
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor